# SDR 2A6R2025052272602

- Difficulty date: May 22, 2025
- Submitted: May 22, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N579AM
- Make and model: Urocop EC135T2
- Aircraft serial: 0578
- Aircraft time: 6,923 hours, 23,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1105218
- Condition: Cracked
- Location: Zone 100
- Part time: 6,923 hours, 23,038 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS DISCOVERED ON THE LH AND RH FRAME 5 AND INBOARD ANGLE AT THE UPPER AND LOWER ATTACH POINTS OF THE MEDICAL INTERIOR BEAM.  THE CRACK DAMAGES DISCOVERED WERE LESS THAN 2.5” IN LENGTH.  AN APPROVED REPAIR PROCEDURE WAS COMPLIED WITH PER AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2025-1104, ISSUE A DATED 28 MAR 2025, WHICH CONTAINS A DESCRIPTION OF THE TYPE OF DAMAGE OBSERVED AND REPAIR INSTRUCTION.
